# SDR K3HA9700127

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING AT R2 DOOR IS OUT OF TRACK.  RESEATED EMERGENCY PATH LIGHT TRACK, OPS CHECK GOOD IAW B727 MM 33-59-00.
